Reply To: Help with Acne

Home The Candida Forum Candida Advice Help with Acne Reply To: Help with Acne

#87120

dustinscott
Member
Topics: 0
Replies: 4

I used to have acne all over my face. My mum took me to the doctors one day and she told me to go to a dermatologist and he gave me these tablets called Roaccutane. If you live in America I think it is called Accutane or something like that. I won’t lie to you though, they do have some bad side affects. The only side effects that I got where mood swings though. It takes a while for them to go away, it took me like 4 months or something but mine were severe. After a month your face will go really dry and you will start getting nosebleeds sometimes. I would research it first though and look at all the side effects. But for me it worked great, the only thing was that it took a while for them to go. I would really strongly recommend you trying Roaccutane if ur acne is bothering you and since you’ve had them for over 2 years. It also gets rid of most of the scars.